Total Pageviews

Wednesday, August 24, 2011

Honeymoon is Over; I Retract the Last Post

I write this page for those who are following my blog in anticipation of taking my journey in the future, not for sympathy.
on the weekend , and up to yesterday I felt on top of the World.
Today I feel like S**t!
What happened, you may ask? I went for my second programming yesterday, and I feel awful.
Yesterday A Prof Williams showed me how to tune the remote device I have. I was on .5 of a volt, and he turned me up to 1 volt. That is double, but not much when one considers that he wants me to increase to about 2 in the next two weeks, and ultimately 3.5.
He also wants me to drop my Madopar, and cut the Serrequel by half.
Yesterday I felt an increase in foot movement, and one shoulder.
Around dinner time, I was feeling anxious, and fuzzy headed. (Not just looked fuzzy headed!)
I was in bed at 9am; pretty early for me.
I couldn't sleep.
I felt awful.
At about 11pm, I woke Yon, and turned myself from 1 volt to .8; the lowest I was allowed. (A Prof Williams can set my parameters).
This morning I still feel fuzzy in the head, and no longer feel like a bike ride, despite the early glorious pre Spring Melbourne Weather.
I am expecting a call from A Prof Williams after noon.
Just wanted you all to know that there are ups and downs, to be expected.
I'm sure that they will be fixed.

2 comments:

  1. REMEMBER KARYN...IT TAKES TIME TO GET THE PROGRAM RIGHT.A FRIEND OF MINES UNCLE HAD DBS AND HIS NUEROSURGEON TOLD HIM IT WOULD BE TWO MONYHS BEFORE THEY GOT IT PROGRAMED CORRECTLY

    ReplyDelete
  2. Did you ever solve that fuzzy in the head feeling. My husband just had DBS surgery in September. We had 3 great hours and then all hell broke loose with a dyskinesia in one leg... 2 days later he developed vision issues that we are still trying to fix 60 days later... he describes his head as dizzy or fuzzy..... it affects his balance and he falls a lot. Never had balance issues like this before.

    ReplyDelete